# SDR IPXA2024090432132

- Difficulty date: August 7, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 5200 · Doors
- Part: Hinge Pin
- Part number: NSA5732150
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211BD, HINGE PIN AND PIN RETAINER LOST, ON PANEL 211BD ; DOT 117-002, JR-117.  INSTALLED NEW HINGE PIN AND PIN RETANER ON PANEL 211BD, P/N NSA5732-150, BATCH 0004151985 AND P/N NSA5442-3-5, BATCH 0004314334 IAW A300-AMM 25-13-12/401.  REVIEWED
